6th International Young Scientist Congress (IYSC-2020) will be Postponed to 8th and 9th May 2021 Due to COVID-19. 10th International Science Congress (ISC-2020).  International E-publication: Publish Projects, Dissertation, Theses, Books, Souvenir, Conference Proceeding with ISBN.  International E-Bulletin: Information/News regarding: Academics and Research

Some Common Fixed Point Theorems in Polish Space Using New Type of Contractive Conditions

Author Affiliations

  • 1Department of Mathematics, Govt. Science and Comm. College Benjeer, Bhopal, M.P., INDIA
  • 2Department of Mathematics, Govt. Science P.G. College, Rewa M.P., INDIA
  • 3Department of Mathematics, Govt. Science and Comm. College Benjeer, Bhopal, M.P., INDIA

Res. J. Mathematical & Statistical Sci., Volume 1, Issue (10), Pages 13-18, November,12 (2013)

Abstract

In this paper, we established Some Common Fixed Point Theorems for Random Operator in polish spaces, by using some new type of contractive condition. Our result is generalization of various known results.

References

  1. Spacek A., Zufallige Gleichungen, Czechoslovak Math. J., 5, 462-466 (1955)
  2. Hans O., Reduzierede, Czech Math, J., 7, 154-158 (1957)
  3. Hans O., Random Operator Equations, Proc. 4th Berkeley Symp. Math. Statist. Probability (1960), II, 180-202 (1961)
  4. Bharucha Reid A.T., Random Integral Equations, Academic Press, New York, (1972)
  5. Itoh. S., Pacific J. Math., 68, 85-90 (1977)
  6. Seghal V.M., and Singh S.P., Proc. Amer. Math. Soc, 95, 91-94 (1985)
  7. Papageorgiou N.S., Proc. Amer. Math. Soc., 97, 507-514 (1986)
  8. Rohades B.E., Sessa S. Khan M.S. and Swaleh M., J. Austral. Math. Soc, (Ser.A) 43, 328-346 (1987)
  9. Beg I. and Shahzad N., Nonlinear Anal. 20, 835-347 (1993)
  10. Beg I. and Azam A., J. Austral. Math. Soc. Ser. A., 53, 313-326 (1992)
  11. Beg I. and Shahzad N., J. Appl. Math. and Stoch. Analysis, 6, 95-106 (1993)
  12. Heardy G. E. and Rogers T.D., Canad. Math. Bull., 16, 201-206 (1973)
  13. Kanan R., Bull. Callcutta Math. Soc., 60, 71-76 (1968)
  14. Kuratowski K. and Ryll-Nardzewski C., Bull. Acad. Polo. Sci. Ser. Sci. Math Astronom. Phys., 13, 397-403 (1965)
  15. Lin. T.C., Proc. Amer. Math. Soc. 103, 1129-1135 (1988)
  16. Wong C.S., Paci. J. Math. 48, 299-312 (1973)
  17. Tan. K.K., Xu, H.K., On Fixed Point Theorems of Non-expansive Mappings in Product Spaces, Proc. Amer. Math. Soc. 113,983-989 (1991)